Showing 61–72 of 93 results

Ibuprom RR Max, 400 mg, coated tablets, 24

5.00
Ibuprom RR Max is a fast-acting analgesic, anti-inflammatory and antipyretic drug. The active substance is ibuprofen (Ibuprofenum)

Ibuprom Sport spray, 50 mg / g, skin spray, 50 g

0.00
Ibuprom Sport spray is a medicinal product intended for topical application to the skin. Ibuprom Sport relieves pain and reduces swelling. Ibuprom Sport spray contains ibuprofen, which belongs to the group of non-steroidal anti-inflammatory drugs (NSAIDs), when applied topically to the skin, it relieves pain and reduces swelling.

Ibuprom Sport spray, 50 mg / g, skin spray, 50 g

0.00
Ibuprom Sport spray is a medicinal product intended for topical application to the skin. Ibuprom Sport relieves pain and reduces swelling. The active substance of the drug is ibuprofen (Ibuprofenum). 1 g of solution contains 50 mg of ibuprofen. Excipients: isopropyl alcohol, benzyl alcohol, propylene glycol, sodium hydroxide, purified water, propellant gas: nitrogen.

Ibuprom Sport, 50 mg / g, gel, 100 g

0.00
Ibuprom Sport is an analgesic and anti-inflammatory gel that penetrates the skin into deeper tissues and joints. The active substance is ibuprofen (Ibuprofenum).

Ibuprom Sport, 50 mg / g, gel, 100 g

0.00
Ibuprom Sport spray is a medicinal product intended for topical application to the skin. Ibuprom Sport relieves pain and reduces swelling. The active substance of the drug is ibuprofen (Ibuprofenum). 1 g of solution contains 50 mg of ibuprofen. Excipients: isopropyl alcohol, benzyl alcohol, propylene glycol, sodium hydroxide, purified water, propellant gas: nitrogen.

Ibuprom Sport, 50 mg / g, gel, 60 g

0.00
Ibuprom Sport is an analgesic and anti-inflammatory gel that penetrates the skin into deeper tissues and joints. The active substance is ibuprofen (Ibuprofenum).

Ibuprom Sport, 50 mg / g, gel, 60 g

0.00
Ibuprom Sport spray is a medicinal product intended for topical application to the skin. Ibuprom Sport relieves pain and reduces swelling. The active substance of the drug is ibuprofen (Ibuprofenum). 1 g of solution contains 50 mg of ibuprofen. Excipients: isopropyl alcohol, benzyl alcohol, propylene glycol, sodium hydroxide, purified water, propellant gas: nitrogen.

Ibuprom Sprint Caps, 200 mg, Soft Capsules, 10

5.00
Ibuprom Sprint Caps is a medicinal product with analgesic, anti-inflammatory and antipyretic properties. The active substance is ibuprofen (Ibuprofenum)

Ibuprom Sprint Caps, 200 mg, Soft Capsules, 24

5.00
Ibuprom Sprint Caps is an analgesic medicinal product used for mild to moderate pain relief. The active substance is ibuprofen (Ibuprofenum)

Ibuprom Sprint Caps, 200 mg, Soft Capsules, 24

5.00
Ibuprom Sprint Caps is a medicinal product with analgesic, anti-inflammatory and antipyretic properties. The active substance is ibuprofen (Ibuprofenum)

Ibuprom Zatoki Tabs, 200 mg + 6.1 mg, coated tablets, 12

5.00
Ibuprom Sinus Tabs is a medicine used to relieve the symptoms of a stuffy nose and sinuses, including headache.

Ibuprom Zatoki, 200 mg / 30 mg, film-coated tablets, 12

5.00
Ibuprom Sinus Tabs is a medicine used to relieve the symptoms of a stuffy nose and sinuses, including headache.